# SDR SIMA20140719003

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,262 hours, 20,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67341
- Condition: Discharged
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON WITH FLIGHT ATTENDANT OR COCKPIT SWITCH, BOTH SWITCHES WERE OFF WHEN CREW ARRIVED.  FOUND TO BE EMER LIGHTS DISCHARGED DEFER IAW MEL 33-32.  R & R EPSU BATTERY PACK AT FWD AVIONICS BAY IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD MEL ITEM RESTORED.
